# SDR DL72L990353

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: L2 Door
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY, OPS CHKS GOOD.
